MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR SYPHILIS (SYPH)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR SYPHILIS (SYPH)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens remote services center (rsc) and reported an observation of a false negative (non-reactive) advia centaur syphilis (syph) result, which was discordant relative to repeat testing on an alternate method.Siemens is evaluating the event.
 
Event or Problem Description
The customer reports an observation of a false negative (non-reactive) advia centaur xp syphilis (syph) result for a patient sample, which was discordant relative to repeat testing.An initial non-reactive result was obtained for a 49-year-old female patient.This initial result was reported to the physician(s) and questioned.The sample was repeated on the original advia centaur analyzer and obtained a similar non-reactive result.The sample was then tested on an alternate method and obtained a reactive (positive) result, which was considered correct and reported to the physician(s).For troubleshooting purpose, the same sample was repeated on an alternate atellica im analyzer and a reactive result was obtained.T.Pallidum particle agglutination [tppa] and rapid plasma reagin (rpr) results on this sample were also reactive.There are no allegations of patient harm, changes in treatment, or delays in diagnosis in association with the observed result discordance.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00213 was initially filed on 27-nov-2025.Additional information (11-dec-2025): siemens healthcare diagnostics has concluded the investigation of the event.An outside of the united states (ous) customer contacted the siemens remote services center (rsc) and reported an observation of a non-reactive (positive) advia centaur syphilis (syph) result, which was considered discordant relative to repeat testing on an alternate method.Siemens evaluated the instrument data and the information provided by the customer.Quality control (qc) showed recovery within acceptable ranges, and no issues were reported with other patient samples.A review of the reagent release data for advia centaur syph lot 112 confirmed that it met all manufacturer specifications for release.A review of global peer data on patient reactive and non-reactive rates for advia centaur and atellica im syph lot 112 reveals no differences from other reagent lots.It is unknown if the patient has been diagnosed with yaws, pinta, or leptospirosis.Based on the available information, the cause of the discordant result cannot be determined.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR SYPHILIS (SYPH)
Common Device Name
ADVIA CENTAUR SYPHILIS (SYPH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23665784
Report Number1219913-2025-00213
Device Sequence Number21060442
Product Code LIP
UDI-Device Identifier00630414580173
UDI-Public(01)00630414580173(10)53262112(17)260524
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model NumberN/A
Device Catalogue Number10492493
Device Lot Number53262112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale